MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 14MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 2.7X 14MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO LOCK SCRW,SS 2.7X 14MM
Medical Device Problem Codes Positioning Failure (1158); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported during the clavicle fracture plating surgery that the screw stripped when fixing it in the plate and the upper thread of the screw did not engage the plate.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-8827l-14 batch unk was received for evaluation.Visual inspection revealed that the hexalobe has damage due to mechanical stress or damage during use or handling.The device was evaluated according to the drawing specification.C1330 at revision 11, component c1330-03 at revision 9.Overall length: 0.551 ± 0.012 inches result: 0.553 inches head major thread diameter: 0.161 + 0.001/-0.000 inches, results: 0.162 inches head minor thread diameter: 0.139 + 0.001/-0.000 inches, results: 0.139 inches the most likely cause of the reported failure is user error, including excessive force and misalignment of the insertion.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-8827l-14 batch unk was received for evaluation.Visual inspection revealed that the hexalobe has damage due to mechanical stress or damage during use or handling.A functional test was performed using a well-known good plate (ar-2656dl), and it was observed that the screw sits properly in the plate's hole.The device was evaluated according to the drawing specification.C1330 at revision 11, component c1330-03 at revision 9.Overall length: 0.551 ± 0.012 inches result: 0.553 inches.Head major thread diameter: 0.161 + 0.001/-0.000 inches, results: 0.162 inches.Head minor thread diameter: 0.139 + 0.001/-0.000 inches, results: 0.139 inches.The most likely cause of the reported failure is user error, which may include improper bone preparation or misalignment during insertion.If the screw is not inserted at the correct angle, it will not sit properly in the plate¿s hole.

Brand Name
LO-PRO LOCK SCRW,SS 2.7X 14MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22782368
Report Number1220246-2025-03428
Device Sequence Number18653315
Product Code HWC
UDI-Device Identifier00888867047051
UDI-Public(01)00888867047051(10)NB
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 2.7X 14MM
Device Catalogue NumberAR-8827L-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/26/2025
10/23/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/30/2025
11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown